Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ \mathrm{GL}(n)$ contravariant Minkowski valuations


Authors: Franz E. Schuster and Thomas Wannerer
Journal: Trans. Amer. Math. Soc. 364 (2012), 815-826
MSC (2010): Primary 52A20; Secondary 52B45, 52A40
Published electronically: October 4, 2011
MathSciNet review: 2846354
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete classification of all continuous $ \mathrm {GL}(n)$ contravariant Minkowski valuations is established. As an application we present a family of sharp isoperimetric inequalities for such valuations which generalize the classical Petty projection inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 52A20, 52B45, 52A40

Retrieve articles in all journals with MSC (2010): 52A20, 52B45, 52A40


Additional Information

Franz E. Schuster
Affiliation: Institute of Discrete Mathematics and Geometry, Vienna University of Technology, Wiedner Hauptstraße 8–10/1046, A–1040 Vienna, Austria
Email: franz.schuster@tuwien.ac.at

Thomas Wannerer
Affiliation: Institute of Discrete Mathematics and Geometry, Vienna University of Technology, Wiedner Hauptstraße 8–10/1046, A–1040 Vienna, Austria
Email: thomas.wannerer@tuwien.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05364-X
PII: S 0002-9947(2011)05364-X
Received by editor(s): February 16, 2010
Published electronically: October 4, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.